# SDR SWIA2020082151950

- Difficulty date: August 20, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 28,820 hours, 17,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD WHISTLE FROM MAIN CABIN DOOR DURING CLIMB AND CRUISE.   INSPECTED DOOR SEAL STRIKER FOUND DAMAGED.  REPAIRED DOOR SEAL STRIKER IN REFERENCE TO CRJ 700 SRM
